Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 14, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 2, 2016, 4:04 PM MDT for 4 counties in North Dakota. It was in force for 56 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2016, 4:04 PM MDT (22:04 UTC)
- Expired
- Jun 2, 2016, 5:00 PM MDT
- In force
- 56 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dunn County, ND, Mercer County, ND, Morton County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 112 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 4:04 PM MDT | HAIL 1 | Gladstone, ND | 1 INCH HAIL OBSERVED FROM 405PM MDT TO 409 PM MDT |
| Jun 2, 4:04 PM MDT | HAIL 1 | Gladstone, ND | |
| Jun 2, 4:14 PM MDT | TSTM WND GST 68 | 1 Ne Gladstone, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 4:04 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 10.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1489 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
862
WUUS53 KBIS 022204
SVRBIS
NDC025-057-059-089-022300-
/O.NEW.KBIS.SV.W.0014.160602T2204Z-160602T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
504 PM CDT THU JUN 2 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
EASTERN STARK COUNTY IN SOUTHWESTERN NORTH DAKOTA...
SOUTHEASTERN DUNN COUNTY IN SOUTHWESTERN NORTH DAKOTA...
NORTHWESTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 600 PM CDT/500 PM MDT/
* AT 503 PM CDT/403 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
GLADSTONE...OR 13 MILES EAST OF DICKINSON...MOVING NORTHEAST AT 40
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
TAYLOR AROUND 415 PM MDT.
RICHARDTON AROUND 420 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4687 10285 4738 10190 4724 10176 4698 10176
4698 10165 4669 10257
TIME...MOT...LOC 2203Z 231DEG 34KT 4684 10251
HAIL...1.00IN
WIND...60MPH
$$
HARGROVE2 follow-up statements
186
WWUS53 KBIS 022229
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
529 PM CDT THU JUN 2 2016
NDC025-057-059-089-022300-
/O.CON.KBIS.SV.W.0014.000000T0000Z-160602T2300Z/
MERCER ND-STARK ND-DUNN ND-MORTON ND-
529 PM CDT THU JUN 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM
CDT/500 PM MDT/ FOR SOUTHWESTERN MERCER...NORTHEASTERN STARK...
SOUTHEASTERN DUNN AND NORTHWESTERN MORTON COUNTIES...
AT 529 PM CDT/429 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 6
MILES NORTH OF RICHARDTON...OR 24 MILES EAST OF DICKINSON...MOVING
NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN MERCER...NORTHEASTERN STARK...SOUTHEASTERN DUNN AND
NORTHWESTERN MORTON COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4676 10234 4701 10256 4734 10197 4714 10176
4698 10176 4698 10165
TIME...MOT...LOC 2229Z 230DEG 33KT 4698 10230
HAIL...1.00IN
WIND...60MPH
$$
HARGROVE559
WWUS53 KBIS 022258
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
558 PM CDT THU JUN 2 2016
NDC025-057-059-089-022308-
/O.EXP.KBIS.SV.W.0014.000000T0000Z-160602T2300Z/
MERCER ND-STARK ND-DUNN ND-MORTON ND-
558 PM CDT THU JUN 2 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MERCER...
NORTHEASTERN STARK...SOUTHEASTERN DUNN AND NORTHWESTERN MORTON
COUNTIES WILL EXPIRE AT 600 PM CDT/500 PM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT/1100
PM MDT/ FOR SOUTH CENTRAL AND SOUTHWESTERN NORTH DAKOTA.
LAT...LON 4676 10234 4701 10256 4734 10197 4714 10176
4698 10176 4698 10165
TIME...MOT...LOC 2256Z 231DEG 34KT 4698 10230
$$
HARGROVEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:11 PM MDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jun 2, 2:11 PM MDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 311 PM CDT THU JUN 2 2016 .SHORT TERM...(This evening through Friday) Issued at 236 PM CDT Thu Jun 2 2016 Severe thunderstorm potential this afternoon and tonight highlights the short term forecast. A weak upper level short wave trough currently located over central Montana will move into western North Dakota this afternoon, sparking widespread showers and thunderstorms. At the surface a cold front extends from low pressure over Saskatchewan into central Montana, with a warm front axis draped northwest to southeast from eastern Montana in south central South Dakota. This warm front is forecast to lift north as a new area of low pressure forms over central South Dakota. Expect this warm front to be the focus of convective development ahead of the advancing cold front this afternoon and into the overnight hours. At this time, quite a bit of uncertainty remains about the severe weather potential. The last few iterations of the NAM suggest widespread MUCAPE values of 1000 to 2000 J/KG CAPE collocated with 40 to 50 knots of deep layer shear over much of southern North Dakota through early Friday morning. On the other hand, the last few runs of the RAP advertise 500 to 1000 J/KG CAPE over the same area. The best guess right now is that the NAM has been a bit too moist and the RAP has been a bit too dry, with the answer somewhere in the between. Given the forcing and shear orientation, expect storms to develop over eastern Montana and western North Dakota in the 20 to 22 UTC time frame and move east through the afternoon and night as a forward propagating MCS. The greatest threat for severe weather appears to be along and south of interstate 94, with gusty winds and some severe hail to be the primary threats. SPC has this area currently outlined in a slight risk. As the low moves east on Friday, some wrap around showers and thunderstorms will be possible with gusty northwest winds developing in the west. In the far southwest, a wind advisory may eventually be needed, but will leave it up to future shifts to make that decision. .LONG TERM...(Friday night through Thursday) Issued at 236 PM CDT Thu Jun 2 2016 For the long term, some wrap around showers will remain in the forecast through Saturday evening as an upper level low closes off over northern Minnesota and a large ridge develops over the western United States. This ridge will keep the region dry and promote a warming trend through the middle of next week. By Wednesday, a trough develops over the west coast and transitions the region back into southwest flow, bringing a chance of showers and thunderstorms Wednesday and Thursday. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1234 PM CDT Thu Jun 2 2016 Clouds will increase from west to east through the afternoon. Widely scattered showers and thunderstorms will develop this afternoon and spread across the state through the evening and overnight hours. Some of these storms may become severe over the southern third of North Dakota, with strong winds and hail possible. Generally, VFR conditions are forecast to prevail over the forecast period, however brief windows of MVR/IFR ceilings and visibilities will be possible under heavier thunderstorms. Due to storm placement and coverage uncertainty, kept any mention of lower categories out of the TAFs for now. Winds will shift to the northwest by Friday afternoon with gusts up to 35 knots possible in the west. && .BIS Watches/Warnings/Advisories... NONE. && SHORT TERM...ZH LONG TERM...ZH AVIATION...ZH
Hazardous weather outlook, Jun 2, 1:29 PM MDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 229 PM CDT THU JUN 2 2016 NDZ018>020-031>037-040>048-050-051-031930- DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH- KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- LOGAN-LA MOURE-MCINTOSH-DICKEY- 229 PM CDT THU JUN 2 2016 /129 PM MDT THU JUN 2 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO INCREASE ACROSS WESTERN NORTH DAKOTA THIS AFTERNOON AND SPREAD EASTWARD THROUGH THE EVENING AND OVERNIGHT HOURS. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...WITH WIND AND HAIL BEING THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE FOR CENTRAL NORTH DAKOTA FRIDAY AND THE TURTLE MOUNTAINS AND JAMES RIVER VALLEY SATURDAY. SEVERE WEATHER IS NOT EXPECTED. THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ001>005-009>013-017-021>023-025-031930- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-MCLEAN-SHERIDAN-WELLS-FOSTER- 229 PM CDT THU JUN 2 2016 /129 PM MDT THU JUN 2 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON INTO TONIGHT. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A CHANCE OF THUNDERSTORMS ARE FORECAST FOR NORTHERN AND CENTRAL NORTH DAKOTA FRIDAY. SEVERE WEATHER IS NOT EXPECTED. THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ZH
In the hours before
Special weather statement, Jun 2, 2:38 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
238 PM MDT THU JUN 2 2016
NDZ040-022145-
SLOPE ND-
238 PM MDT THU JUN 2 2016
...A STRONG THUNDERSTORM WILL AFFECT SLOPE COUNTY UNTIL 345 PM MDT...
AT 238 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES WEST OF AMIDON...MOVING EAST AT 30 MPH.
HALF INCH HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
AMIDON.
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER
INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4654 10382 4663 10314 4663 10293 4628 10293
4628 10380
TIME...MOT...LOC 2038Z 265DEG 24KT 4646 10364
HARGROVESpecial weather statement, Jun 2, 2:42 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
242 PM MDT THU JUN 2 2016
NDZ043-044-022130-
ADAMS ND-BOWMAN ND-
242 PM MDT THU JUN 2 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BOWMAN AND WESTERN
ADAMS COUNTIES UNTIL 330 PM MDT...
AT 241 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTHEAST OF SCRANTON...OR 15 MILES SOUTHEAST OF
BOWMAN...MOVING NORTHEAST AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HETTINGER...SCRANTON...REEDER...BUCYRUS AND GASCOYNE.
THIS STORM WILL ALSO AFFECT HIGHWAY 12 FROM SCRANTON TO
BUCYRUS...AND POSSIBLY THE HETTINGER AREA.
LAT...LON 4595 10317 4609 10327 4628 10299 4628 10266
4595 10259
TIME...MOT...LOC 2041Z 231DEG 30KT 4608 10310
VININGSpecial weather statement, Jun 2, 3:15 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 315 PM MDT THU JUN 2 2016 NDZ018-022200- DUNN ND- 315 PM MDT THU JUN 2 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN DUNN COUNTY UNTIL 400 PM MDT... AT 314 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF MANNING...OR 11 MILES SOUTHWEST OF KILLDEER...MOVING EAST AT 25 MPH. HALF INCH HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KILLDEER...DUNN CENTER AND MANNING... AND HIGHWAY 22 IN SOUTHERN DUNN COUNTY. LAT...LON 4712 10297 4730 10301 4747 10248 4717 10231 TIME...MOT...LOC 2114Z 256DEG 23KT 4724 10291 VINING
Special weather statement, Jun 2, 3:18 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 318 PM MDT THU JUN 2 2016 NDZ033-040-041-022215- STARK ND-HETTINGER ND-SLOPE ND- 318 PM MDT THU JUN 2 2016 ...A STRONG THUNDERSTORM WILL AFFECT HETTINGER...EASTERN SLOPE AND SOUTHEASTERN STARK COUNTIES UNTIL 415 PM MDT... AT 317 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES EAST OF AMIDON...MOVING EAST AT 35 MPH. HALF INCH HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MOTT...AMIDON...NEW ENGLAND...REGENT...HAVELOCK... SCHEFIELD AND LEFOR. VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4629 10341 4656 10346 4683 10228 4630 10216 TIME...MOT...LOC 2117Z 253DEG 30KT 4650 10321 HARGROVE
Special weather statement, Jun 2, 3:27 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
327 PM MDT THU JUN 2 2016
NDZ033-022230-
STARK ND-
327 PM MDT THU JUN 2 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL STARK COUNTY UNTIL 430
PM MDT...
AT 327 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF NEW ENGLAND...OR 15 MILES SOUTH OF DICKINSON...MOVING
NORTHEAST AT 20 MPH.
HALF INCH HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GLADSTONE...TAYLOR...SCHEFIELD AND LEFOR.
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER
INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4663 10268 4663 10289 4669 10297 4698 10247
4674 10219 4664 10266
TIME...MOT...LOC 2127Z 238DEG 19KT 4666 10283
HARGROVESpecial weather statement, Jun 2, 3:59 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 459 PM CDT THU JUN 2 2016 NDZ010-022245- MOUNTRAIL ND- 459 PM CDT THU JUN 2 2016 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MOUNTRAIL COUNTY UNTIL 545 PM CDT... AT 458 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF BELDEN...OR 11 MILES SOUTHWEST OF STANLEY...MOVING EAST AT 20 MPH. HALF INCH HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... STANLEY... PALERMO AND BELDEN. HIGHWAY 8 AND 2 IN MOUNTRAIL COUNTY WILL BE AFFECTED. LAT...LON 4805 10255 4821 10265 4842 10215 4809 10198 TIME...MOT...LOC 2158Z 249DEG 17KT 4816 10250 VINING
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 2:38 PM MDT | Special Weather Statement | BIS | Slope | 67 min |
| Jun 2, 2:42 PM MDT | Special Weather Statement | BIS | Adams | 48 min |
| Jun 2, 3:15 PM MDT | Special Weather Statement | BIS | Dunn | 45 min |
| Jun 2, 3:18 PM MDT | Special Weather Statement | BIS | Hettinger | 57 min |
| Jun 2, 3:27 PM MDT | Special Weather Statement | BIS | Stark | 63 min |
| Jun 2, 3:59 PM MDT | Special Weather Statement | BIS | Mountrail | 46 min |
| Jun 2, 4:25 PM MDT | Special Weather Statement | BIS | Grant, Hettinger, Morton | 65 min |
| Jun 2, 4:48 PM MDT | Special Weather Statement | BIS | Mercer | 42 min |
| Jun 2, 4:49 PM MDT | Special Weather Statement | BIS | Mountrail | 41 min |
| Jun 2, 5:27 PM MDT | Special Weather Statement | BIS | Burleigh, Grant, McLean, Mercer, Morton, Oliver | 48 min |
| Jun 2, 5:32 PM MDT | Special Weather Statement | BIS | Ward | 43 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.